Ciric Quasi-Contraction Fixed Point Mappings in Generalized Metric Spaces
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Mathematics | Afghanistan | Volume 9 Issue 1, January 2020

Ciric Quasi-Contraction Fixed Point Mappings in Generalized Metric Spaces

Mohammad Jawid Mohammadi

In this article we study the Ciric quasi-contraction fixed point mappings on generalized metric spaces and then we present some examples of them.

Keywords: fixed point, Ciric quasi-contraction generalized mappings, generalized metric spaces

Edition: Volume 9 Issue 1, January 2020

Pages: 1144 - 1147

Share this Article

How to Cite this Article?

Mohammad Jawid Mohammadi, "Ciric Quasi-Contraction Fixed Point Mappings in Generalized Metric Spaces", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=16012004, Volume 9 Issue 1, January 2020, 1144 - 1147

82 PDF Views | 67 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'fixed point'

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1083 - 1085

Fixed Point Theorems for Fuzzy Mappings on Closed Subset of Hilbert Spaces for Rational Expression

Buthainah A. A. Ahmed, Manar Falih Dheyab

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 9, September 2015

Pages: 1425 - 1428

Coincidence and Fixed Point Theorem in 2-Metric Spaces

Raghu Nandan Patel, Damyanti Patel

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2215 - 2217

Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 2284 - 2286

Common Fixed Point Theorems in Fuzzy Metric Spaces

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 1104 - 1107

Common Fixed Point Theorem for Eight Mappings in Menger Space Using Rational Inequality Without Continuity

Naval Singh, Dilip Kumar Gupta

Share this Article
Top